# SDR QXEA9700046

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Malfunction
- Location: Cabin
- Component: Dhav
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASH ON AND OFF INTERMITTENTLY WHEN SELECTED TO ARM.  EMERGENCY LIGHT CONTROL BOX ASSY REPLACED AND LIGHTS OPS CHECKED GOOD.
